Bilgilendirme: Sürüm Güncellemesi ve versiyon yükseltmesi nedeniyle, geçici süreyle zaman zaman kesintiler yaşanabilir ve veri içeriğinde değişkenlikler gözlemlenebilir. Göstereceğiniz anlayış için teşekkür ederiz.
 

Existence Results for Block Matrix Operator of Fractional Orders in Banach Algebras

No Thumbnail Available

Date

2019

Journal Title

Journal ISSN

Volume Title

Publisher

MDPI

Open Access Color

OpenAIRE Downloads

OpenAIRE Views

Research Projects

Journal Issue

Abstract

This paper is concerned with proving the existence of solutions for a coupled system of quadratic integral equations of fractional order in Banach algebras. This result is a direct application of a fixed point theorem of Banach algebras. Some particular cases, examples and remarks are illustrated. Finally, the stability of solutions for that coupled system are studied.

Description

Hashem, H. H. G./0000-0002-9921-832X

Keywords

Fractional Order Operators, Quadratic Integral Equations, Coupled System, 2 X 2 Block Operator Matrix

Turkish CoHE Thesis Center URL

Fields of Science

Citation

WoS Q

Q1

Scopus Q

Q2
OpenCitations Logo
OpenCitations Citation Count
4

Source

Mathematics

Volume

7

Issue

9

Start Page

End Page

PlumX Metrics
Citations

CrossRef : 4

Scopus : 3

Captures

Mendeley Readers : 1

SCOPUS™ Citations

3

checked on Nov 28, 2025

Web of Science™ Citations

3

checked on Nov 28, 2025

Page Views

2

checked on Nov 28, 2025

Google Scholar Logo
Google Scholar™
OpenAlex Logo
OpenAlex FWCI
0.9726212

Sustainable Development Goals

9

INDUSTRY, INNOVATION AND INFRASTRUCTURE
INDUSTRY, INNOVATION AND INFRASTRUCTURE Logo

17

PARTNERSHIPS FOR THE GOALS
PARTNERSHIPS FOR THE GOALS Logo